# SDR USAA920081455

- Difficulty date: July 15, 2008
- Submitted: August 8, 2008
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 0931
- Aircraft time: 35,332 hours, 14,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL-C7- MAJOR REPAIR - CORROSION ON CABIN SEAT TRACK FR20, -Y1292.  REPLACED CABIN SEAT TRACK FR20, -Y1292 IAW A319 SRM 51-72-11.  (S)
